# SDR DALA2018021500901

- Difficulty date: February 14, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 75,442 hours, 56,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK IN THE FUSELAGE BELOW THE AFT LAVATORY SERVICE DOOR. THE SKIN  WAS REPAIRED IAW ER/538941-14,  REV C, AND ETI-88-18.
